# SDR 99ZZZM542

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SHROUD TOP SKIN STIFFENER CRACKED AT FORWARD END, OUTBOARD OF RIB NR 8.  REPLACED LEFT WING TE SHROUD TOP SKIN STIFFENER OUTBOARD OF RIB NR 8.
